# SDR CALA2017042401124

- Difficulty date: April 24, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 73,285 hours, 28,308 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D834004720202
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R AT FRAME 66 HAS AREA OF CORROSION. REMOVED AND REPLACED THE STRINGER IAW  SRM 51-42-11, PAR 7, 6, AND SRM 51-72-11.
